# SDR DHL2002802008

- Difficulty date: August 10, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN LIGHT ILLUMINATED INFLIGHT.  ACCOMPLISHED ABNORMAL PROCEDURE AND CONTINUED PRESSURIZED FLIGHT.  REMOVED AND REPLACED CABIN DOOR MICRO SWITCH.  PERFORMED OPS CK.  FOUND NORMAL IAW MM 33-20 & 52-70-0.
